American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D09) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Étienne Fouvry, Florian Luca, Francesco Pappalardi and Igor E. Shparlinski. Counting dihedral and quaternionic extensions. Trans. Amer. Math. Soc. 363 (2011) 3233-3253. MR 2775805.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Granville and Ken Ono. Defect zero blocks for finite simple groups . Trans. Amer. Math. Soc. 348 (1996) 331-347. MR 1321575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morgan Ward. Conditions for the solubility of the Diophantine equation $x\sp 2-My\sp 2=-1$ . Trans. Amer. Math. Soc. 33 (1931) 712-718. MR 1501611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1